# SDR DALA2019053003345

- Difficulty date: May 28, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 59,620 hours, 19,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 ACS REPORTS DOOR 2L CLOSING PROBLEMS. CORRECTIVE ACTION: FOUND AFT PART OF GIRT BAR NOT FULLY ATTACHED TO SLIDE. RECONNECTED & OPS CK GOOD. (5511362)
